# SDR RRXA000199

- Difficulty date: December 3, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 88,287 hours, 21,582 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT FOUND CORROSION DAMAGE TO NR 3 FLAP CANOE TRAILING EDGE TRACK BOLTS HOLES.  DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REAMED HOLES TO REMOVE CORROSION, TREATED AREA IAW DC-8 SRM 51-1-8.  INSTALLED TWO NAS4653151-7-27 BOLTS AND ASSOCIATED HARDWARE IAW FAA APPROVED DER ENGINEERING SKETCH EO 99-186 WITH APPROVED 8110-3 DATED 11/12/99.  (CORROSION  DAMAGE RECORDED IN EWA CORROSION PROGRAM).
